hair loss

  1. I

    a twenty year old in denial

    Prior to January 24, 2013 I had never had a seizure. There was some history of a few cousins and a great grandma having a few and being medicated, however I never imagined it would happen to me. I was nineteen years old, never been sick with anything, and invincible. On that lovely Thursday...
  2. A

    Another newby!

    Hi everyone I have had epilepsy since I was 14, now 45 (shhh)! I have had many grand mals in my life. The worst time was during my time at uni. I was having some days where I experienced 3 seizures and at least had one a week. I was taking 3000mg epilim and can't remember how much tegretol...
  3. J

    Does Selenium and Zinc help med induced hair loss?

    I am on Lamictal 150 mg BiD and zonisamide 200 mgs. Hair loss has been progressing steadily.. Doc said I should take usual biotin, multivit, D3. Despite that hair loss has continued unabated. Now he says up the intake of Selenium and zinc. My question. Has taking these 2mineral supplements...
  4. K

    side effects

    im 18 years old and have been on valpro, epilim and am now on keppra (which my neurologist told me would have no side effects) and im still getting th same ones as i was on the last medications which include extreme hair loss and depression. my doctor said that if its not medicated, my condition...
  5. Deb12345

    Side effects off tablets or symptoms of epilepsy?

    Hello all, I was just wondering how can you tell whether you are having side effects from your epilepsy tablets (I'm on 1000mg Levetiracetam - Keppra) or whether they are symptoms of your epilepsy? One side effect I'm sure I am getting off the tablets and that’s a lot of hair loss, which is very...
  6. Cinnabar

    Here and there, hair is everywhere

    Am on Lamictal (brand) and Clonopin. From what I understand, main culprits. I cannot be without them as much as I battle with my doctor. He's recommended vitamin suppliments to thwart the problem. Bioten, B-Complex and Selenium. Not doing the trick. Does anyone have any ideas? I know the scalp...
  7. V

    Terrified of switching meds..but my hair is falling out!!

    Hi Everyone, I was wondering if anybody had any input about hair loss and various medications. I have been on Depakote for 15 yrs. In December I had my first seizure in 13 yrs. The Dr. raised my meds and ever since...my hair is falling out terribly!! Dr. suggested that I lower my meds a...
  8. Cinnabar

    Lamictal and hair loss?

    I've been taking Lamictal for sometime. I understand it's very rare to have hair loss as a side effect but it seems that I'm always one in a billion to have a rare side effect. Just wondering if anyone on Lamictal has experienced hair loss shortly after taking it? I'm wondering if it's...
  9. marshlakemom

    My insides are burning from the divalproex

    What can I do to help with the stomach problems/heart burn from the divalproex? I'm taking it with food, I've cut back on my dosage. I'm trying an antacid with it. If this burning keeps up, I won't be able to stay on it, I just don't get any sleep. And have I noticed my appetite picking up...
  10. R

    Something old needs something new

    When beginning work with my current neurologist (#7) I was able to make it clear that I needed to get off Dilantin, Lamictal and Keppra. They were making me much poorer and sicker with their side effects. So now I am on Depakote only. On my latest conversation with said neurologist I learned...
  11. A

    Keppra hair loss

    anyone, ever notice hair loss with keppra? I have long thick hair it seems to be falling out everyday .... I run my hands through my hair and lots of hair in my hands... my hair is becoming thinner..... anyone, know what might help... i dont want to quit the keppra just yet.. it seems to...
  12. brain

    Ahh My hair is falling out!

    This Topic is for Discussion of AED & HAIR LOSS Besides Topamax and Depakote/Depakene/Valporate Which seems to be the common AED of hair loss ... I am curious ... What other AED's have made your hair to fall out and when did you notice it such? Was it when the medication being titrated...
  13. M

    topiramate and hair loss

    Hi Im micy ,Im a very distressed mum , My daughter has had epilepsy for 14 years , generalized ,grand mal, and petit mals. She has been on topiramate and lamotragine for nearly 4 years and although the grand mals are less , frequent they still re-ocurr , She has had tremendous weight gain...
Top